MathSciNet Relay Station
MathSciNet bibliographic data
MR2893996 (2012j:78005) 78A50 (35Q60 78M35)
Bendali, A.; Makhlouf, A.; Tordeux, S. Field behavior near the edge of a microstrip antenna by the method of matched asymptotic expansions. Quart. Appl. Math. 69 (2011), no. 4, 691–721.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement